Paracetamol (500mg) + Serratiopeptidase (15mg)
Acelife Plus 500 mg/15 mg Tablet is a pain-relieving medicine used to treat various painful conditions such as muscle ache, back pain, joint pain, menstrual cramps, and toothache, as well as reduce fever.
Tablet
Acelife Plus 500 mg/15 mg Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. The medicine is generally well tolerated and does not usually cause any common side effects. However, if you experience any symptoms which you think is caused by the medicine, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acelife Plus 500 mg/15 mg Tablet may be taken with or without food but it is better to take it at a fixed time.
Acelife Plus 500 mg/15 mg Tablet is a combination of two medicines: paracetamol and serratiopeptidase. Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause fever and pain. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation and promotes healing.
Acelife Plus 500 mg/15 mg Tablet is used to treat various painful conditions as well as fever. It is better to take it with milk or food to prevent stomach upset. Drink plenty of water while taking Acelife Plus 500 mg/15 mg Tablet. Do not take any other medications containing Paracetamol without asking your doctor first.